Author Topic: Permanent Benzo Damage? This Is Not Fun  (Read 37673 times)

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #570 on: October 18, 2010, 01:38:03 am »
Time Mikey.
My tinnitus was about a 7 in loudness when I jumped. 9 months down the road, its about a 2 or 3. the longer I'm off, the better it got.
It takes alot of patience to reverse the chemical alteration done to us.



my answer that wasn't tinnitus what i had it was a vibe in my brain my head shook a couple of times its hell

I am just using my symptom as a reference so you can understand time is healing me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #571 on: October 18, 2010, 05:05:25 am »
 :'( >:( more health problems my right side is in pain gallbladder pain belching like crazy bloated like crazy  2010 for me really sucks its getting worse and worse i want to do a liver/gallbladder flush ept salt and olive oil maybe i have gallstones everytime i eat i feel queasy and bloated/burping like crazy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #572 on: October 18, 2010, 08:14:28 am »
Mikey,

I am not sure what a liver flush or gallbladder flush it...I am assuming it is some sort of detox for those organs and I am not saying it is a bad thing, but benzo withdrawal is benzo withdrawal.....time is the true healer....

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #573 on: October 19, 2010, 03:21:13 am »
these crazy symptoms i cant fall asleep than i sleep like a baby more withdrawals

NO INTEREST IN NOTHING
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #574 on: October 19, 2010, 05:02:09 pm »
Sorry Mikey, I also have the insomnia. I will sleep pretty good for a while, then wham have a day where I get no sleep at all. The withdrawals mess with my sleep too on occasion now. Hope it improves for you soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #575 on: October 19, 2010, 10:42:12 pm »
Mikey,
Beets and beet juice is a very good natural way to cleanse your gallbladder and liver.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #576 on: October 20, 2010, 08:33:12 pm »
Hi Mikey,

I hate to see you subject yourself to anything more strenuous to your body, like a "liver flush" or fasting.  I'm so bloated also, with lots of gas and weird abdominal fullness but I'm sure it's withdrawal and not something more serious.  Every time I go to the doc everything is fine.  It seems like all of your tests have been fine also - I hope this gives you some comfort.

Sara
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #577 on: October 21, 2010, 04:33:33 pm »
Severe Cog Fog After Off Benzo's Doctor Went To All Natural

Hydro-Zyme Biotics Supplements

I Have a Headache Thats Make Me Severe Disoriented Cog Brain Fog And Nothing Is Working It Is HELL

But The Supplements Of The Bloating Is Gone  

My Moods Swings Are Bad

Plus one More Thing

This is The Doctor I Gave Me Seroquel And Did The Worst Thing Not

[REDACTED]

Just Take a Look At Her Face!   I am Mad At Her She Destroyed My Life

My Mental Alertness Is Bad Because Of HER


Edit: Redacted name of doctor. Within the context of this post, posting the doctor's name and details might be considered defamatory.

~Colin.
« Last Edit: October 21, 2010, 07:12:59 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #578 on: October 21, 2010, 10:34:50 pm »
Mikey,

It's all part of the drill.  I too wanted to hire a lawyer and sue the DR that did this to me... heck I fantasized about much worse.  It doesn't solve anything as it is just a lot of wasted energy.  If we do anything we need to go after the Pharma companies who made this stuff.  Ideally there should be a center where people like us can take several months to heal without worrying about paying for it or being surrounded by street drug users. 

I got angry at myself, my friends, my family, my doctors, and basically anyone in my sight.  It's all part of the drill and it seems to exacerbate the anger and mood swings.  I don't think there is a member on here that hasn't experienced what you are feeling.  We want revenge right?  Well the best revenge you can give a doctor is to show them that you don't need these meds to survive. 

I was put on Seroquel for a little while too before tapering.  It made me very very suicidal, so I stopped taking it.  It took me about a month to get those idealaztions out of my head.

Come to think of it... most of us have some medication that we want to put blame on other than benzos that appeared to make our withdrawal / healing worse.  I thought Gabapentin made me much worse, and maybe it did.. but I am exactly where I need to be now.  Heck I was ready to file a law suit against the detox place that forced me to take the stuff during the end of my taper.  I was convinced it spiked my withdrawal- and maybe it did and maybe it didn't.

The cog fog and headaches are normal Mikey... Very normal.  Do you remember your muscles twitching and going crazy in your neck?  Of course we are going to have headaches.  The pressure in the brain was horrible too and it does pass Mikey.. I promise.   The cog fog gets better every week and you will get your memory back Mikey.  Promise!  Hang in there okay.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Permanent Benzo Damage? This Is Not Fun
« Reply #579 on: October 21, 2010, 10:43:42 pm »
Severe Cog Fog After Off Benzo's Doctor Went To All Natural

Hydro-Zyme Biotics Supplements

I Have a Headache Thats Make Me Severe Disoriented Cog Brain Fog And Nothing Is Working It Is HELL

But The Supplements Of The Bloating Is Gone  

My Moods Swings Are Bad

Plus one More Thing

This is The Doctor I Gave Me Seroquel And Did The Worst Thing Not

[REDACTED]

Just Take a Look At Her Face!   I am Mad At Her She Destroyed My Life

My Mental Alertness Is Bad Because Of HER


Edit: Redacted name of doctor. Within the context of this post, posting the doctor's name and details might be considered defamatory.

~Colin.








2 THINGS sorry colin for doing what i did but i personal issue should not be on the public forum i am truly sorry and [...] thanks for the help but if not fun at all but i got to fight it somehow
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.